Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Depression or side affects?
Nov 29, 2004

I want you to know your site has helped me so much.I have a son that was dignosed with aids one year ago this month. He has been in scary situtations . He battled crytocatus and I believe he is still battling it.My question is... For the last two months he has been loosing control of his walking, speech, vision, thinking. He slurs with speech.He stumbles when he walks. He looses track when he talks.. His vision goes blurry. He is currently taking :Reyataz,Fluconazole,Dapsone, Combivir, Acylovir, Diflucan, Clindamycin. I have taken him to the emergency room 2 x this week. They ran a MRI and a CAT scan and everything seems clear. They never commented on his blood test. My son is very angry.He walked out of the emergency room both times I took him.He feels no one knows whats going on. I do plan on making a appointment with his regular doctor after the weekend.Have you ever heard of these symtoms, and could you send me some answers? I really feel at my wits ends as a caregiver. Thank you ONE of the most loving Moms.

Response from Dr. Henry

The cryptococcus infecton can cause lots of brain problems which can be very difficult to treat. Taking that many medications is very difficult and can cause many side effects of their own. Feeling sick and stressed out often results in anger and depression. I often refer patients to a psychiatrist and/or psychologist to sort out to see what can help the situation whihc is stressful and hard for all involved. KH



Previous
Lipodystrophy after stopping Meds
Next
stagnant T cells

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement